ICA  Vol.2 No.2 , May 2011
The Time-Optimal Problems for Controlled Fuzzy R-Solutions
ABSTRACT
In the present paper, we show the some properties of the fuzzy R-solution of the control linear fuzzy differential inclusions and research the time-optimal problems for it.

Cite this paper
nullA. Plotnikov, T. Komleva and I. Molchanyuk, "The Time-Optimal Problems for Controlled Fuzzy R-Solutions," Intelligent Control and Automation, Vol. 2 No. 2, 2011, pp. 152-159. doi: 10.4236/ica.2011.22018.
References
[1]   A. Marchaud, “Sur les Champs de Demicones et Equations Differentielles du Premier Order,” Bulletin de la Société Mathématique de France, Vol. 62, 1934, pp. 1-38.

[2]   A. Marchaund, “Sur les Champs des Deme-Droites et les Equations Differentilles du Premier Ordre,” Bulletin de la Société Mathématique de France, Vol. 63, 1934, pp. 1-38.

[3]   S.C. Zaremba, “Sur une Extension de la Notion d’Equation Differentielle,” Reports of the Paris Academy of Sciences, Vol. 199, 1934, pp. 1278-1280.

[4]   T. Wazewski, “Systemes de Commande et Equations au Contingent,” Bulletin de l’Academie Polonaise des Sciences. Serie des Sciences Mathematiques, Astronomiques et Physiques, No. 9, 1961, pp. 151-155.

[5]   T. Wazewski, “Sur une Condition Equivalente e L’Equation au Contingent,” Bulletin de l’Academie Polonaise des Sciences. Serie des Sciences Mathematiques, Astronomiques et Physiques, No. 9, 1961, pp. 865-867.

[6]   A. F. Filippov, “Classical Solutions of Differential Equations with Multi-Valued Right-Hand Side,” SIAM Journal on Control and Optimization, Vol. 5, No. 4, 1967, pp. 609-621. doi:10.1137/0305040

[7]   J.-P. Aubin and A. Cellina, “Differential Inclusions. Set-Valued Maps and Viability Theory.” Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1984.

[8]   V. A. Plotnikov, A. V. Plotnikov and A. N. Vityuk, “Differential Equations with Multivalued Right-Hand Sides,” Asymptotics Methods, AstroPrint, Odessa, 1999.

[9]   G. V. Smirnov, “Introduction to the Theory of Differential Inclusions,” Graduate Studies in Mathematics, Vol. 41, American Mathematical Society, Providence, 2002.

[10]   J.-P. Aubin, “Mutational Equations in Metric Spaces,” Set-Valued Analysis, Vol. 1, No. 1, 1993, pp. 3-46. doi:10.1007/BF01039289

[11]   J.-P. Aubin and H. Frankovska, “Set-Valued Analysis,” Birkhauser, Systems and Control: Fundations and Applications, 1990.

[12]   A. I. Panasyuk, “Quasidifferential Equations in a Metric Space,” Differentsial’nye Uravneniya, Vol. 21, No. 8, 1985, pp. 1344-1353.

[13]   A. I. Panasyuk and V. I. Panasyuk, “Asymptotic Turnpike Optimization of Control Systems,” Nauka i Tekhnika, Minsk, 1986.

[14]   A. A. Tolstonogov, “On an Equation of an Integral Funnel of a Differential Inclusion,” Matematicheskie Zametki, Vol. 32, No. 6, 1982, pp. 841-852.

[15]   D. A. Ovsyannikov, “Mathematical Methods for the Control of Beams,” Leningrad University, Leningrad, 1980.

[16]   V. I. Zubov, “Dynamics of Controlled Systems,” Vyssh Shkola, Moscow, 1982.

[17]   V. I. Zubov, “Stability of Motion. Lyapunov Methods and Their Application,” Vyssh Shkola, Moscow, 1984.

[18]   A. V. Arsirii and A. V. Plotnikov, “Systems of Control over Set-Valued Trajectories with Terminal Quality Criterion,” Ukrainian Mathematical Journal, Vol. 61, No. 8, 2009, pp. 1349-1356. doi:10.1007/s11253-010-0280-3

[19]   N. D. Phu and T. T. Tung, “Some Results on Sheaf-Solutions of Sheaf Set Control Problems,” Nonlinear Analysis, Vol. 67, No. 5, 2007, pp. 1309-1315. doi:10.1016/j.na.2006.07.018

[20]   A. V. Plotnikov, “Controlled Quasidifferential Equations and Some of Their Properties,” Differential Equations, Vol. 34, No. 10, 1998, pp. 1332-1336.

[21]   V. A. Plotnikov and A. V. Plotnikov, “Multivalued Differential Equations and Optimal Control,” Applications of Mathematics in Engineering and Economics, Heron Press, Sofia, 2001, pp. 60-67.

[22]   G. N. Konstantinov, “Sufficient Conditions for Optimality of a Minimax Control Problem of an Ensemble of Trajectories,” Soviet Doklady Mathematics, Vol. 36, No. 3, 1988, pp. 460-463.

[23]   S. Otakulov, “On the Approximation of the Time-Optimality Problem for Controlled Differential Inclusions,” Cybernetics and Systems Analysis, Vol. 30, No. 3, 1994, pp. 458-462. doi:10.1007/BF02366480

[24]   S. Otakulov, “On a Difference Approximation of a Control System with Delay,” Automation and Remote Control, Vol. 69, No. 4, 2008, pp. 690-699. doi:10.1134/S0005117908040152

[25]   A. V. Plotnikov, “Linear Control Systems with Multi-Valued Trajectories,” Kibernetika, No. 4, 1987, pp. 130- 131.

[26]   A. V. Plotnikov, “Compactness of the Attainability Set of a Nonlinear Differential Inclusion that Contains a Control,” Kibernetika, No. 6, 1990, pp. 116-118.

[27]   A. V. Plotnikov, “A Problem on the Control of Pencils of Trajectories,” Siberian Mathematical Journal, Vol. 33, No. 2, 1992, pp. 351-354. doi:10.1007/BF00971112

[28]   A. V. Plotnikov, “Two Control Problems under Uncertainty Conditions,” Cybernetics and Systems Analysis, Vol. 29, No. 4, 1993, pp. 567-573. doi:10.1007/BF01125871

[29]   A. V. Plotnikov, “Necessary Optimality Conditions for a Nonlinear Problems of Control of Trajectory Bundles,” Cybernetics and Systems Analysis, Vol. 36, No. 5, 2000, pp. 729-733. doi:10.1023/A:1009432907531

[30]   A. V. Plotnikov, “Linear Problems of Optimal Control of Multiple-Valued Trajectories,” Cybernetics and Systems Analysis, Vol. 38, No. 5, 2002, pp. 772-782. doi:10.1023/A:1021899111846

[31]   A. V. Plotnikov and T. A. Komleva, “Some Properties of Trajectory Bunches of a Controlled Bilinear Inclusion,” Ukrainian Mathematical Journal, Vol. 56, No. 4, 2004, pp. 586-600. doi:10.1007/s11253-005-0114-x

[32]   A. V. Plotnikov and L. I. Plotnikova, “Two Problems of Encounter under Conditions of Uncertainty,” Journal of Applied Mathematics and Mechanics, Vol. 55, No. 5, 1991, pp. 618-625. doi:10.1016/0021-8928(91)90108-7

[33]   L. A. Zadeh, “Fuzzy Sets,” Information and Control, No. 8, 1965, pp. 338-353. doi:10.1016/S0019-9958(65)90241-X

[34]   B. Bede and S. G. Gal, “Solutions of Fuzzy Differential Equations Based on Generalized Differentiability,” Communications in Mathematical Analysis, Vol. 9, No. 2, 2010, pp. 22-41.

[35]   M. H. Chen, D. H. Li and X. P. Xue, “Periodic Problems of First Order Uncertain Dynamical Systems,” Fuzzy Sets and Systems, Vol. 162, No. 1, 2011, pp. 67-78. doi:10.1016/j.fss.2010.09.011

[36]   O. Kaleva, “Fuzzy Differential Equations,” Fuzzy Sets and Systems, Vol. 24, No. 3, 1987, pp. 301-317. doi:10.1016/0165-0114(87)90029-7

[37]   O. Kaleva, “A Note on Fuzzy Differential Equations,” Nonlinear Analysis, Vol. 64, No. 5, 2006, pp. 895-900. doi:10.1016/j.na.2005.01.003

[38]   T. A. Komleva, “The Full Averaging of Linear Fuzzy Differential Equations with 2pi-Periodic Right-Hand Side,” Journal of Advanced Research in Dynamical and Control Systems, Institute of Advanced Scientific Re- search, USA, Vol. 3, No. 1, 2011, pp. 12-25.

[39]   T. A. Komleva, A. V. Plotnikov and N. V. Skripnik, “Differential Equations with Set-Valued Solutions,” Ukrainian Mathematical Journal, Vol. 60, No. 10, 2008, pp. 1540-1556. doi:10.1007/s11253-009-0150-z

[40]   V. Lakshmikantham, T. Gnana Bhaskar and D. J Vasundhara, “Theory of Set Differential Equations in Metric Spaces,” Cambridge Scientific Publishers, Cam- bridge, 2006.

[41]   V. Lakshmikantham and R. N. Mohapatra, “Theory of Fuzzy Differential Equations and Inclusions,” Series in Mathematical Analysis and Applications, Vol. 6, Taylor & Francis, Ltd., London, 2003.

[42]   J. Y. Park and H. K. Han, “Existence and Uniqueness Theorem for a Solution of Fuzzy Differential Equations,” International Journal of Mathematics and Mathematical Sciences, Vol. 22, No. 2, 1999, pp. 271-279. doi:10.1155/S0161171299222715

[43]   J. Y. Park and H. K. Han, “Fuzzy Differential Equations,” Fuzzy Sets and Systems, Vol. 110, No. 1, 2000, pp. 69-77. doi:10.1016/S0165-0114(98)00150-X

[44]   A. V. Plotnikov and T. A. Komleva, “The Full Averaging of Linear Fuzzy Differential Equations,” Journal of Advanced Research in Differential Equations, Institute of Advanced Scientific Research, USA, Vol. 2, No. 3, 2010, pp. 21-34.

[45]   A. V. Plotnikov and N. V. Skripnik, “Differential Equations with ‘Clear’ and Fuzzy Multivalued Right-Hand Sides,” Asymptotics Methods, AstroPrint, Odessa, 2009.

[46]   S. Seikkala, “On the Fuzzy Initial Value Problem,” Fuzzy Sets and Systems, Vol. 24, No. 3, 1987, pp. 319-330. doi:10.1016/0165-0114(87)90030-3

[47]   D. Vorobiev and S. Seikkala, “Towards the Theory of Fuzzy Differential Equations,” Fuzzy Sets and Systems, Vol. 125, No. 2, 2002, pp. 231-237. doi:10.1016/S0165-0114(00)00131-7

[48]   J.-P. Aubin, “Fuzzy Differential Inclusions,” Problems of Control and Information Theory, Vol. 19, No. 1, 1990, pp. 55-67.

[49]   V. A. Baidosov, “Differential Inclusions with Fuzzy Right-Hand Side,” Soviet Mathematics, Vol. 40, No. 3, 1990, pp. 567-569.

[50]   V. A. Baidosov, “Fuzzy Differential Inclusions,” Journal of Applied Mathematics and Mechanics, Vol. 54, No. 1, 1990, pp. 8-13. doi:10.1016/0021-8928(90)90080-T

[51]   E. Hullermeier, “An Approach to Modelling and Simulation of Uncertain Dynamical Systems,” International Journal of Uncertain, Fuzziness Knowledge-Based Systems, Vol. 5, No. 2, 1997, pp. 117-137. doi:10.1142/S0218488597000117

[52]   A. V. Plotnikov, T. A. Komleva and L. I. Plotnikova, “The Partial Averaging of Differential Inclusions with Fuzzy Right-Hand Side,” Journal Advanced Research in Dynamical & Control Systems, Institute of Advanced Scientific Research, USA, Vol. 2, No. 2, 2010, pp. 26-34.

[53]   A. V. Plotnikov, T. A. Komleva and L. I. Plotnikova, “On the Averaging of Differential Inclusions with Fuzzy Right-Hand Side When the Average of the Right-Hand Side Is Absent,” Iranian Journal of Optimization, Vol. 2, No. 3, 2010, pp. 506-517.

[54]   T. E. Dabbous, “Adaptive Control of Nonlinear Systems Using Fuzzy Systems,” Journal of Industrial and Management Optimization, Vol. 6, No. 4, 2010, pp. 861-880. doi:10.3934/jimo.2010.6.861

[55]   A. V. Plotnikov and T. A. Komleva, “Linear Problems of Optimal Control of Fuzzy Maps,” Intelligent Information Management, Vol. 1, No. 3, 2009, pp. 139-144. doi:10.4236/iim.2009.13020

[56]   A. V. Plotnikov, T. A. Komleva and A. V. Arsiry, “Necessary and Sufficient Optimality Conditions for a Control Fuzzy Linear Problem,” Internatioal Journal of Industrial Mathematics, Vol. 1, No. 3, 2009, pp. 197-207.

[57]   A. V. Plotnikov and T. A. Komleva, “Fuzzy Quasidifferential Equations in Connection with the Control Problems,” International Journal of Open Problems in Computer Science and Mathematics, Vol. 3, No. 4, 2010, pp. 439-454.

[58]   I. V. Molchanyuk and A. V. Plotnikov, “Linear Control Systems with a Fuzzy Parameter,” Nonlinear Oscillator, Vol. 9, No. 1, 2006, pp. 59-64. doi:10.1007/s11072-006-0025-2

[59]   A. V. Plotnikov, T. A. Komleva and I. V. Molchanyuk, “Linear Control Problems of the Fuzzy Maps,” Journal of Software Engineering & Applications, Scientific Research Publishing, Inc., USA, Vol. 3, No. 3, 2010, pp. 191-197. doi:10.4236/jsea.2010.33024

[60]   M. L. Puri and D. A. Ralescu, “Fuzzy Random Variables,” Journal of Mathematical Analysis and Applications, No. 114, 1986, pp. 409-422. doi:10.1016/0022-247X(86)90093-4

 
 
Top